<< Previous Issue Kyungpook Mathematical Journal (Vol. 56, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 1—310
 Original Articles 
Ternary Distributive Structures and Quandles
Mohamed Elhamdadi1 and Matthew Green1
Abdenacer Makhlouf2
MSC numbers : 20B25, 20B20
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 1—27
Forced Oscillation Criteria for Nonlinear Hyperbolic Equations via Riccati Method
Yutaka Shoukaku
MSC numbers : 34K11, 35B05, 35R10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 29—40
On Prime Cordial Labeling of Graphs
Abdullah Aljouiee
MSC numbers : 05C78
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 41—46
Dynamical Behaviors of a Discrete Predator-Prey System with Beddington-DeAngelis Functional Response
Yoon-Ho Choi1
Hunki Baek2
MSC numbers : 49K20, 65N12, 65N30, 65N55
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 47—55
On Approximation by Matrix Means of the Multiple Fourier Series in the Hölder Metric
Ugur Deger
MSC numbers : 40B05, 40C05, 40G05, 42A10, 42A24
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 57—68
The k-Rainbow Domination and Domatic Numbers of Digraphs
Seyed Mahmoud Sheikholeslami1
Lutz Volkmann2
MSC numbers : 05C69, 05C20
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 69—81
Semi M-Projective and Semi N-Injective Modules
Hamza Hakmi
MSC numbers : Primary: 16E50, 16E70; Secondary: 16D40, 16D50
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 83—94
Structures of Pseudo Ideal and Pseudo Atom in a Pseudo Q-Algebra
Young Bae Jun1
Hee Sik Kim2
Sun Shin Ahn3
MSC numbers : 06F35, 03G25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 95—106
On 2-Absorbing and Weakly 2-Absorbing Primary Ideals of a Commutative Semiring
Fatemeh Soheilnia
MSC numbers : 16Y60
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 107—120
On a Problem Posed by Belcastro and Sherman
Jutirekha Dutta
MSC numbers : 20D60, 20P05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 121—123
A Difference of Two Composition Operators on $L^2$ and $H^2$
Takahiko Nakazi
MSC numbers : 47B33
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 125—130
Integral Formulas Involving a Product of Generalized Bessel Functions of the First Kind
Junesang Choi1
Dinesh Kumar2
Sunil Dutt Purohit3
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 131—136
 s 
Oscillation Results for Second Order Nonlinear Differential Equation with Delay and Advanced Arguments
Ethiraju Thandapani1
Srinivasan Selvarangam2
Murugesan Vijaya3
Renu Rama3
MSC numbers : 20B25, 20B20
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 137—146
 Original Articles 
Some Properties for Certain Subclasses of Starlike Functions Defined by Convolution
R. M. EL-Ashwah1
F. M. Abdulkarem1
M. K. Aouf2
MSC numbers : 30C45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 147—159
New Generalizations of Ostrowski-Like Type Inequalities for Fractional Integrals
Çetin Yildiz1
Muhamet Emin Özdemir2
Mehmet Zeki Sarikaya3

MSC numbers : 26A15, 26A51, 26D10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 161—172
 s 
 A Note on Continued Fractions and Mock Theta Functions
Pankaj Srivastava1
Priya Gupta2

MSC numbers : 33D15, 11A55
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 173—184
 Original Articles 
$L^p$-boundedness for the Littlewood-Paley g-function connected with the Riemann-Liouville operator

Lakhdar Tannech Rachdi1
Besma Amri1
Chirine Chettaoui1

MSC numbers : 43A32, 42B25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 185—184
Approximating Coupled Solutions of Coupled PBVPs of Nonlinear First Order Ordinary Differential Equations
Bapurao Chandrabhan Dhage
MSC numbers : 34A12, 34A38, 47H07, 47H10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 221—233
Sufficiency Conditions for Hypergeometric Functions to be in a Subclasses of Analytic Functions
Mohamed Kamal Aouf1
Adela Osman Mostafa2
Hanaa Mousa Zayed3
MSC numbers : 30C45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 235—248
Quantum Super Theta Vectors and Theta Functions
Hoil Kim
MSC numbers : 14K25, 58B32
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 249—256
Invariant Trace Fields of Chain Links 
Kazuhiro Ryou
MSC numbers : 57M27, 22E40
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 257—271
Biharmonic Hypersurfaces with Constant Scalar Curvature in $E_{s}^{5}$
Deepika1
Ram Shankar Gupta2
Sharfuddin3
MSC numbers : 53D12, 53C40, 53C42
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 273—293
Polarized Super Torus
Hoil Kim
MSC numbers : 14K25, 14K10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 295—300
On Paraopen Sets and Maps in Topological Spaces
Basavaraj M. Ittanagi1
Shivanagappa S. Benchalli2

MSC numbers : 54A05, 54C05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 1, 301—310

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd